EconPapers    
Economics at your fingertips  
 

Employment Duration and Industrial Labor Mobility in the United States, 1880–1980

Sanford M. Jacoby and Sunil Sharma ()

The Journal of Economic History, 1992, vol. 52, issue 01, 161-179

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0022050700010305 link to article abstract page (text/html)

Related works:
Working Paper: Employment Duration and Industrial Labor Mobility in the United States, 1880-1980 (1991) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:jechis:v:52:y:1992:i:01:p:161-179_01

Access Statistics for this article

More articles in The Journal of Economic History from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-07-26
Handle: RePEc:cup:jechis:v:52:y:1992:i:01:p:161-179_01